# SDR AALA201710129024

- Difficulty date: September 14, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON FRAME 35, STRINGER 30R, BOTTOM AFT FASTENER HOLES.  REPAIRED THE FRAME IAW EA 273448.
